# SDR 08FDEA03302

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6526787
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE NR 3 FLAP TRANSMISSION JACKSCREW FAIRING ON O/B END OF MID FLAP IS CRACKED OUT OF FWD UPPER HOLE REMOVED FAIRING.  NDT VERIFIED CRACK LOCATION.  REMOVED DAMAGE AND INSTALLED REPAIR.  REINSTALLED FAIRING TO MID FLAP REF SRM 51-30-2 PG 13/ NDT MAN PART 6 51-00-00, FIG 23/ SRM 57-20-4, FIG 1/SRM 51-30-4, FIG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
